MathSciNet Relay Station
MathSciNet bibliographic data
MR1000106 17B35 (20G05)
Soergel, Wolfgang Universelle versus relative Einhüllende: Eine geometrische Untersuchung von Quotienten von universellen Einhüllenden halbeinfacher Lie-Algebren. (German) [Universal versus relative enveloping algebras: a geometric investigation of quotients of universal enveloping algebras of semisimple Lie algebras] Math. Ann. 284 (1989), no. 2, 177–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement